Poorly & on this diet

Discussion in 'Cambridge Weight Plan' started by jammyjaney, 6 May 2014 Social URL.

  1. jammyjaney

    jammyjaney Member

    Hi - I'm just looking for advise please! I'm currently unwell & on two lots of antibiotics & tramadol for the pain. I have been told to take the tablets with food! I asked my consultant & she said that if I take them with a product I will be fine! Well I've tried that for two days & I feel sick & spaced out! Do you think I'm better to stick with it & hope to push through or eat to line my stomach & try to feel better?
  2. Avatar

    MiniMins.com Matched Content

  3. Tiggemma

    Tiggemma Silver Member

    Start Weight:
    Goal Weight:
    Cambridge step 2
    I would say that you should do as your doctor says. Some drugs just make you spaced out anyway (tramadol can have that effect) so you'd best read the side effects in the pack. I would be tempted to stop the diet for now or go up to a higher step with reasonable food levels in it to try to make the sick feeling go away. If it doesn't though I wouldn't risk damaging your stomach lining and whatever else just to stick to a lower step. Hope you find something that works for you.
  4. bex-garv

    bex-garv Member

    I was told when I was on antibiotics that you were advised to go to step 2. X
  5. Dani*

    Dani* Member

    Start Weight:
    Goal Weight:
    Cambridge :-)
    My leader was saying the other day that if you skip products and get ill and end up on anti biotics etc you have to go on step two at least but sometimes step 3.. So I'm not sure you should be doing SS!
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.

Share This Page